Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 4529847, 9 pages
https://doi.org/10.1155/2017/4529847
Research Article

Weak and Strong Solutions for a Strongly Damped Quasilinear Membrane Equation

Department of Mathematics Education, College of Education, Daegu University, Jillyang, Gyeongsan, Gyeongbuk, Republic of Korea

Correspondence should be addressed to Jin-soo Hwang; rk.ca.ugead@gnawhsj

Received 9 February 2017; Accepted 4 April 2017; Published 11 June 2017

Academic Editor: Sining Zheng

Copyright © 2017 Jin-soo Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-s. Hwang and S.-i. Nakagiri, “Weak solutions of the equation of motion of membrane with strong viscosity,” Journal of the Korean Mathematical Society, vol. 44, no. 2, pp. 443–453, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. T. Banks, R. C. Smith, and Y. Wang, Smart Material Structures, Modeling, Estimation and Control, John Wiley and Sons, 1996.
  3. R. Dautray and J.-L. Lions, “Mathematical Analysis and Numerical Methods for Science and Technology,” in Evolution Problems I, vol. 5, Springer-Verlag, 1992. View at Google Scholar
  4. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Kobayashi, H. Pecher, and Y. Shibata, “On a global in time existence theorem of smooth solutions to a nonlinear wave equation with viscosity,” Mathematische Annalen, vol. 296, no. 2, pp. 215–234, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J.-s. Hwang and S.-i. Nakagiri, “Optimal control problems for the equation of motion of membrane with strong viscosity,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 327–342, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J.-s. Hwang and S.-i. Nakagiri, “Parameter identification problem for the equation of motion of membrane with strong viscosity,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 125–134, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J.-s. Hwang, S.-i. Nakagiri, and H. Tanabe, “Solutions of quasilinear wave equation with strong and nonlinear viscosity,” Journal of the Korean Mathematical Society, vol. 48, no. 4, pp. 867–885, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Belmiloudi, “Bilinear minimax control problems for a class of parabolic systems with applications to control of nuclear reactors,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 620–642, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. E. Bradley and S. Lenhart, “Bilinear spatial control of the velocity term in a Kirchhoff plate equation,” Electronic Journal of Differential Equations, No. 27, 15 pages, 2001. View at Google Scholar · View at MathSciNet
  11. M. E. Bradley, S. Lenhart, and J. Yong, “Bilinear optimal control of the velocity term in a Kirchhoff plate equation,” Journal of Mathematical Analysis and Applications, vol. 238, no. 2, pp. 451–467, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Lenhart and M. Liang, “Bilinear optimal control for a wave equation with viscous damping,” Houston Journal of Mathematics, vol. 26, no. 3, pp. 575–595, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Simon, “Compact sets in the space Lp,” Annali di Matematica Pura ed Applicata, vol. 146, no. 4, pp. 65–96, 1987. View at Google Scholar
  14. R. Temam, Navier–Stokes Equations, North-Holland, Amsterdam, The Netherlands, 1984. View at MathSciNet